# SDR IPXA2014031782299

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 146T63014
- Part serial: 000630
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR LOWER FRAME DENTED AT CUTOUT.   DENT .7 INCHES FWD AND AFT ON WITH OF RETURN FLANGE .7 X.375 ON THE WEB OF FRAME.  REPAIRED IAW E0 B767-5230-53563-B.
